# SDR SIMA2018092524004

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 29,837 hours, 26,130 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 90KTS RECIEVED MX. SPOILER FAIL INBOUND LGA DUE MX. LGA AOA COPARATOR ON CAPTAINS PFD AS WELL AS SPS 1 INOP WARNING EICAS FAULT CODE 273M0100. SPS 1 INOP WARNING DECLARED EMERGENCY. PERFROMED T/S OF SPS1 WARNING IAW FIM 27-36-00810-801-A AND FIM 27-36-00-810-806-A AND AMM 27-36-00-700-801-A. OPS CHECK FAILED EICAS SPS 1 WARN MSG STILL EXISTS.
